| Model Number |
2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/12/2023, it was reported by a sales representative via phone that an ar-1322bcst 2.4 single loaded suturetape s-tak assy nitinol eyelet popped off the needle and the suture was no longer attached to the needle.The eyelet was removed from the patient with no fragments left inside the patient.The case was completed by opening another ar-1322bcst (unknown lot) and using a free needle instead of the nitinol eyelet loop.There was a 5-10 minute delay in the procedure.This was discovered during a cmc arthroplasty procedure on (b)(4) 2023.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.